# SDR 97UAL900589

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Syst
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAPS WARNING CAME ON WITH FULL POWER ON TAKEOFF.  ABORTED TAKEOFF AT 100 KTS.  *S/D*  COULD NOT DUPLICATE.  RECYCLED FMC CIRCUIT BREAKERS, PREFORMED GROUND TEST OF FMC'S, FCC L, R, C GROUND TEST AND TAKEOFF WARNING CONFIDENCE TEST.  ALL SYSTEMS TESTED OK.
